# SDR 96ZZZX355

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1177E
- Make and model: Bbavia 8KCAB
- Aircraft serial: 31577
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support Strap
- Condition: Cracked
- Location: Forward Seat
- Part time: 620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY EXCHANGE FORWARD PILOT SEAT PREVIOUSLY INSTALLED 11-03-89 IAW AD 89-18-06, FOUND SEVERELY BENT, STRETCHED, AND CRACKED SUPPORT WEB STRIPS.  SUBMITTER STATED WITH HIGH G-LOAD FACTORS, SUGGEST RE-ENGINEERING OF SUPPORT SYSTEM.
